# SDR FDEA201205101783

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED AT BS 755 - 760.  REPAIRED IAW EA F-5310-158189, PART 1.  REPAIR IS CLASSIFIED AS MINOR.
